# SDR SWAA2013050615571

- Difficulty date: April 16, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5240 · Service Doors
- Part: Cap
- Part number: 3041311011
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER TRIM AFT END CAP MISSING.  REMOVED AND REPLACED CAP IAW SRM.
